# SDR P2EA99134

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FORWARD CARGO COMPARTMENT DOOR OUTER SKIN, HANDLE CUTOUT WAS FOUND WITH A CRACK.  REPAIRED FCC DOOR OUTER SKIN HANDLE CUTOUT SECTION BETWEEN BS 461 AND BS 474 FROM NR 3 BEAM TO NR 4 BEAM DUE TO CRACK IAW SRM 52-00-3, FIG 6.  (M)
